Previous |  Up |  Next

Article

Title: Radial solutions of a class of iterated partial differential equations (English)
Author: Özalp, N.
Author: Çetinkaya, A.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 55
Issue: 2
Year: 2005
Pages: 531-541
Summary lang: English
.
Category: math
.
Summary: We give some expansion formulas and the Kelvin principle for solutions of a class of iterated equations of elliptic type (English)
Keyword: iterated equation
Keyword: Almansi’s expansion
Keyword: Kelvin principle
MSC: 35A08
MSC: 35C05
MSC: 35G99
MSC: 35J99
idZBL: Zbl 1081.35006
idMR: MR2137160
.
Date available: 2009-09-24T11:25:24Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/128000
.
Reference: [1] E.  Almansi: Sull’ integrazione dell differenziale $\Delta ^{2m}=0$.Ann. Mat. Ser.  II, III (1899), 1–59.
Reference: [2] A.  Altın: Some expansion formulas for a class of singular partial differential equations.Proc. Am. Mat. Soc. 85 (1982), 42–46. MR 0647894, 10.1090/S0002-9939-1982-0647894-1
Reference: [3] A.  Altın: Radial type solutions for a class of third order equations and their iterates.Math. Slovaca 49 (1999), 183–187. MR 1696946
Reference: [4] A. O. Çelebi: On the generalized Tricomi’s equation.Comm. Fac. Sci. Univ. Ankara Ser. A 17 (1968), 1–31. MR 0298256
Reference: [5] A. Weinstein: On a class of partial differential equations of even order.Ann. Mat. Pura Appl. 39 (1955), 245–254. Zbl 0065.33102, MR 0075411, 10.1007/BF02410772
Reference: [6] N. Özalp and A.  Çetinkaya: Expansion formulas and Kelvin principle for a class of partial differential equations.Math. Balkanica (NS) 15 (2001), 219–226. MR 1891304
Reference: [7] N. Özalp: $r^{m}$-type solutions for a class of partial differential equations.Commun. Fac. Sci. Univ. Ank. Series  A1 (2001), 95–100. MR 1842304
.

Files

Files Size Format View
CzechMathJ_55-2005-2_24.pdf 282.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo